# SDR IXXA090033O

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,596 hours, 26,306 cycles
- Engine: Ge CFM56*
- Engine time: 43,434 hours, 13,870 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Seal
- Condition: Leaking
- Location: Fuel Transmitter
- Part time: 43,434 hours, 13,870 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KBFI NUMBER THREE ENGINE FLAMED OUT.  THE CREW ACCOMPLISHED QRH CHECKLIST, AND RESTART ATTEMPT, ENGINE WOULD NOT START.  THE CREW LANDED IN KPDX WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED NUMBER THREE ENGINE AND FOUND FUEL LEAK ON FUEL TRANSMITTER.  MAINTENANCE REPLACED SEAL ON TRANSMITTER OUTLET SIDE.  OPERATIONAL CHECK GOOD IAW CFM 71-00-00 FAULT 51 PAGE 101-103, DACO MAINTENANCE MANUAL 73-30-1, AND ERH 70.01.  AIRCRAFT WAS RETURNED TO SERVICE.
